# SDR SWIA95798

- Difficulty date: December 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Engine: Pwa PW118A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque  Monitor
- Part number: 311694201
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE FAILED AFTER TAKEOFF AT 600 FT.  RETURNED TO FIELD.  DETERMINED LEFT ENGINE HAD AN AUTO FEATHER WITHOUT ENGINE SHUT DOWN.  REPLACED LEFT ENGINE TORQUE PROBE WITH SERVICEABLE UNIT.   ALL GROUND CHECKS GOOD IAW MM 73.
